# SDR YENA2018052210209

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 56,849 hours, 20,311 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 FLOOR EMERGENCY LIGHT INOPERATIVE.   REPLACED A BROKEN CONNECTOR IAW AMM 33-51-19. OPS CHECKED OK.
